Dokumente im Korb
Helmholtz Zentrum München
|
Imprint
PuSH - Publication Server of Helmholtz Zentrum München
Navigation
Home
Deutsch
Research
Advanced Search
Browse by ...
... Journal
... Publication Type
... Research Data
... Publication Year
Publication overview
Support & Contact
Contact persons
Help
Data protection
Forster, B.
;
Massopust, P.
; Übelacker, T.*
Periodic splines of complex order.
Numer. Funct. Anal. Optim.
33
, 989-1004 (2012)
DOI
Open Access Green
as soon as Postprint is submitted to ZB.
Abstract
Metrics
Extra information
We construct univariate periodic splines of complex order and prove multiresolution and localization properties.
Altmetric
Additional Metrics?
[➜Log in]
Tags
Annotations
Special Publikation
Edit extra informations
Login
Publication type
Article: Journal article
Document type
Scientific Article
Thesis type
Editors
Corresponding Author
Keywords
periodic splines; cardinal B-splines of complex order; scaling function; multiresolution analysis; Wavelets
Keywords plus
ISSN (print) / ISBN
0163-0563
e-ISSN
1532-2467
ISBN
Book Volume Title
Conference Title
Conference Date
Conference Location
Proceedings Title
Journal
Numerical Functional Analysis and Optimization
Quellenangaben
Volume: 33,
Issue: 7-9,
Pages: 989-1004
Article Number: ,
Supplement: ,
Series
Publisher
Taylor & Francis
Publishing Place
University
University place
Faculty
Publication date
0000-00-00
Application number
Application date
0000-00-00
Patent owner
Further owners
Application country
Patent priority
Non-patent literature
Publications
Reviewing status
Peer reviewed
Institute(s)
Institute of Biomathematics and Biometry (IBB)
Grants